# SDR CA030206002

- Difficulty date: February 4, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Aircraft time: 791 hours
- Engine: Pwa PW123
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS1410412P
- Condition: Seized
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A BINDING NOISE WAS HEARD DURING INSPECTION WHEN ELEVATOR WAS MOVED BY HAND WITH THE CONTROL SYSTEM IN MANUAL MODE. INVESTIGATION SHOWED BEARING PN MS14104-12P TO BE SEIZED AND THE INNER RACE TO BE TURNING ON PIN PN 215T92638.BOTH TUBE ASSEMBLIES 215T92643-2 AND -3 WERE FOUND TO HAVE THIS CONDITION. ASSEMBLIES WERE REVOVED FROM THE AIRCRAFT AND RETURN TO THE MANUFACTURE FOR REPAIR.
